MathSciNet Relay Station
MathSciNet bibliographic data
MR2656256 (2011c:39021) 39A30
Yalcinkaya, Ibrahim On the global asymptotic behavior of a system of two nonlinear difference equations. Ars Combin. 95 (2010), 151–159.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement